# SDR SWIA2018070644857

- Difficulty date: June 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED AT RBL 9 ON FS 280 FLOORBEAM. (C-CHECK) RO: 07/03/2018 COMPLIED WITH PERMANENT REPAIR FS 280 FLOORBEAM BULKHEAD IAW REO.
